# SDR 03FDEA00555

- Difficulty date: April 21, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 48,850 hours, 34,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Fuselatge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1050 FRAME PUNCTURED BY FLOOR PANEL FASTENER, RBL 21, WL 156.   BS 1050  FRAME  RBL 21  W/L 156  FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED &   INSTALLED REPAIR DOUBLER AT BS 1050, RBL 21, WL 156 IAW SRM 51-30-2.
